# SDR CALA9700635

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448563
- Condition: Flat
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RED NOSE GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED DEPARTING EWR.  ABNORMAL PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITH THREE LANDING GEAR DOWN INDICATIONS.  MAINTENANCE FOUND THE NOSE GEAR STRUT BOTTOMED OUT.  THE NOSE GEAR STRUT WAS SERVICED WITH NITROGEN TO PROPER X-DIMENSION.  THE NOSE GEAR WAS EXTENDED AND RETRACTED IAW MM 07-00-00.  NO DEFECTS WERE NOTED AND ALL GEAR INDICATIONS WERE NORMAL.
